If you need an accessible version of this item please contact JSTOR User Support

On a Special Class of Polynomials

Oystein Ore
Transactions of the American Mathematical Society
Vol. 35, No. 3 (Jul., 1933), pp. 559-584
DOI: 10.2307/1989849
Stable URL: http://www.jstor.org/stable/1989849
Page Count: 26
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On a Special Class of Polynomials
Preview not available

Page Thumbnails

  • Thumbnail: Page 
559
    559
  • Thumbnail: Page 
560
    560
  • Thumbnail: Page 
561
    561
  • Thumbnail: Page 
562
    562
  • Thumbnail: Page 
563
    563
  • Thumbnail: Page 
564
    564
  • Thumbnail: Page 
565
    565
  • Thumbnail: Page 
566
    566
  • Thumbnail: Page 
567
    567
  • Thumbnail: Page 
568
    568
  • Thumbnail: Page 
569
    569
  • Thumbnail: Page 
570
    570
  • Thumbnail: Page 
571
    571
  • Thumbnail: Page 
572
    572
  • Thumbnail: Page 
573
    573
  • Thumbnail: Page 
574
    574
  • Thumbnail: Page 
575
    575
  • Thumbnail: Page 
576
    576
  • Thumbnail: Page 
577
    577
  • Thumbnail: Page 
578
    578
  • Thumbnail: Page 
579
    579
  • Thumbnail: Page 
580
    580
  • Thumbnail: Page 
581
    581
  • Thumbnail: Page 
582
    582
  • Thumbnail: Page 
583
    583
  • Thumbnail: Page 
584
    584